# SDR GTIA2018071902752

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 25,904 hours, 11,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD MEGAPHONE VOLUME KNOB MISSING. R&R FWD MEGA PHONE IAW DRAWING NK320-232-EQ. NO FURTHER DEFECTS NOTED.
